RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2012, Volume 19, Number 6, Pages 3–8 (Mi da707)  

On reconstruction of a binary code from dimensions of its subcodes

S. V. Avgustinovichab, E. V. Gorkunovab

a S. L. Sobolev Institute of Mathematics, SB RAS, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: Regarding $q$-ary codes, we generalize the theorem on reconstructing of a binary code from dimensions of its subcodes. The new reconstruction theorem involves arbitrary positive integer $q$. We propose he term of a correlation coefficient for a set of subcodes of a code. Here correlation coefficient of subcodes is a $q$-ary analog for dimension of a subcode of a binary code. Bibliogr. 6.

Keywords: code, strong isometry, reconstruction, equivalent codes.

Full text: PDF file (233 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2013, 7:2, 127–130

Bibliographic databases:

UDC: 519.725
Received: 27.03.2012
Revised: 17.10.2012

Citation: S. V. Avgustinovich, E. V. Gorkunov, “On reconstruction of a binary code from dimensions of its subcodes”, Diskretn. Anal. Issled. Oper., 19:6 (2012), 3–8; J. Appl. Industr. Math., 7:2 (2013), 127–130

Citation in format AMSBIB
\Bibitem{AvgGor12}
\by S.~V.~Avgustinovich, E.~V.~Gorkunov
\paper On reconstruction of a~binary code from dimensions of its subcodes
\jour Diskretn. Anal. Issled. Oper.
\yr 2012
\vol 19
\issue 6
\pages 3--8
\mathnet{http://mi.mathnet.ru/da707}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3076909}
\transl
\jour J. Appl. Industr. Math.
\yr 2013
\vol 7
\issue 2
\pages 127--130
\crossref{https://doi.org/10.1134/S1990478913020014}


Linking options:
  • http://mi.mathnet.ru/eng/da707
  • http://mi.mathnet.ru/eng/da/v19/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:224
    Full text:65
    References:41
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020